Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Polyhedral surfaces and determinant of Laplacian


Author: Alexey Kokotov
Journal: Proc. Amer. Math. Soc. 141 (2013), 725-735
MSC (2010): Primary 58J52; Secondary 14H15, 30F10, 32G15
Published electronically: June 22, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit formula for the determinant of the Laplacian on a compact polyhedral surface of genus $ g>1$ is found. This formula generalizes previously known results for flat surfaces with trivial holonomy and compact polyhedral tori.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58J52, 14H15, 30F10, 32G15

Retrieve articles in all journals with MSC (2010): 58J52, 14H15, 30F10, 32G15


Additional Information

Alexey Kokotov
Affiliation: Department of Mathematics and Statistics, Concordia University, 1455 de Maisonneuve Boulevard West, Montreal, Quebec, H3G 1M8 Canada
Email: alexey@mathstat.concordia.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11531-X
PII: S 0002-9939(2012)11531-X
Received by editor(s): July 5, 2010
Published electronically: June 22, 2012
Communicated by: Varghese Mathai
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.